Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Min, Kyung Chan; Kim, Young Sun; Park, Jin Won
Fibrewise exponential laws in a quasitopos. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 40 no. 4 (1999), p. 242-260
Texte intégral djvu | pdf | Analyses MR 1734245 | Zbl 0944.18002

URL stable: http://www.numdam.org/item?id=CTGDC_1999__40_4_242_0

Bibliographie

[1] J. Aámek and H. Herrlich, Cartesian closed categories, quasitopoi and topological universes, Comment. Math. Univ. Carolinae 27.2 (1986), 235-257.
Article |  MR 857544 |  Zbl 0601.18003
[2] H.J. Baues, Algebraic Homotopy, Cambridge Univ. Press, (1989).  MR 985099 |  Zbl 0688.55001
[3] P.I. Booth, The exponential law of maps, I, Proc. London Math. Soc. (3) 20 (1970), 179-192.  MR 253275 |  Zbl 0189.54301
[4] P.I. Booth, The section problem and the lifting problem, Math. Z. 121 (1971), 273-287.
Article |  MR 298657 |  Zbl 0207.22203
[5] P.I. Booth, The exponential law of maps, II, Math. Z. 121 (1971), 311-319.
Article |  MR 298658 |  Zbl 0207.22202
[6] P.I. Booth, Local to global properties in the theory of fibrations, Cahiers de Top.et Geo.Diff. Cat., Vol.XXXIV-2 (1993), 127-151.
Numdam |  MR 1223656 |  Zbl 0782.55006
[7] P.I. Booth, P.R. Heath and R.A. Piccinini, Fibre preserving maps and function spaces, Algebraic topology, Proceedings, Vancouver 1977, Springer Lecture Notes in Math. Vol. 673, 158-167, Springer-Verlag (1978).  MR 517090 |  Zbl 0399.55001
[8] P.I. Booth and R. Brown, On the application of fibred mapping spaces to exponential laws for bundles, ex-spaces and other categories of maps, Gen. Top. Appl. 8 (1978), 165-179.  MR 482637 |  Zbl 0373.54013
[9] P.I. Booth and R. Brown, Spaces of partial maps, fibred mapping spaces and the compact-open topology, Gen. Top. Appl. 8 (1978), 181-195.  MR 482636 |  Zbl 0373.54012
[10] A. Heller, Relative homotopy, (1989) (preprint).  Zbl 0759.55016
[11] H. Herrlich, Topological improvements of categories of structured sets, Top. and its Appl. 27 (1987), 145-155.  MR 911688 |  Zbl 0632.54008
[12] L.G. Lewis Jr., Open maps, colimit and a convenient category of fibre spaces, Topology Appl., 19 (1985), 75-89.  MR 786083 |  Zbl 0559.18005
[13] K.C. Min and S.J. Lee, Fibrewise convergence and exponential laws, Tsukuba L. Math. Vol.16, No.1 (1992), 53-62.  MR 1178664 |  Zbl 0783.18005
[14] K.C. Min, S.J. Lee and J.W. Park, Fibrewise convergence, Comm. K.M.S., 8, No.2 (1992), 335-344.
[15] K.C. Min and L.D. Nel, Intrinsic functional analysis of sequential convergence spaces, Quaestiones Mathematicae 13(1), (1990), 113-122.  MR 1051622 |  Zbl 0751.46007
[16] C. Morgan, Characterizations of F-fibrations, Proc. of Amer. math. Soc. Vol.89, No.1 (1983), 169-172.  MR 691302 |  Zbl 0542.55014
[17] C. Morgan and R. Piccinini, Fibrations, Expo. Math. 4 (1986), 217-242.  MR 880124 |  Zbl 0597.55014
[18] L.D. Nel, Topological universe and smooth Gelfand-Naimark duality. Mathematical Applications of Category Theory, Contemp. Math. 30 (1984), 224-276.  MR 749775 |  Zbl 0548.46054
[19] G.Preuß, Some categorical aspects of simplicial complexes, (1987), (preprint).  MR 734652 |  Zbl 0535.18007
[20] E.H. Spanier, Algebraic Topology, McGraw-Hill (1966).  MR 210112 |  Zbl 0145.43303
[21] N.E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133-152.
Article |  MR 210075 |  Zbl 0145.43002
[22] R.M. Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math. XXII (1971), 545-555.  MR 300277 |  Zbl 0237.54001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site